MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX FNT 50CT MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: (b)(4): user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note 1: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure the customer's condition had improved - able to establish contact with customer who stated her condition had improved and she did not currently have any diabetic symptoms.No medical intervention since the last call was reported.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer called concerned with test results from results obtained of 284, 314, 383, 252 and 386 mg/dl.The customer stated her expected blood glucose test result is 140 mg/dl or under am fasting and 2-hours post meal pm.The customer reported experiencing chest palpitations; medical attention was not needed at the time of the call.During the call, a back-to-back blood test was not performed by the customer.Per customer, the product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 06/23/2027 and per the customer the open vial date is 1 month ago.The meter memory was reviewed for previous test result history: result 1: 284 mg/dl date: (b)(6) 2026 time: 8:52am non-fasting am result 2: 314 mg/dl date: (b)(6) 2026 time: 7:29am non-fasting am result 3: 383 mg/dl date: (b)(6) 2026 time: 6:42am fasting am result 4: 252mg/dl date: (b)(6) 2026 time: 3:28am fasting am result 5: 386 mg/dl date: (b)(6) 2026 time: 4:22pm fasting pm.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24834919
Report Number1000113657-2026-00166
Device Sequence Number9169119
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270623(10)ZD6306S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX FNT 50CT MG/DL
Device Lot NumberZD6306S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Distributor Facility Aware Date03/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown